Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Update from Feb 16 caudal ESI

kkubalakkkubala Posts: 41
edited 06/11/2012 - 8:42 AM in Spinal Injections
I never got 100% relief from my ESI, but I did feel a little better. One week after the ESI, I switched from Gabapentin 600Mg to Lyrica 150Mg. Even better, when I take the NSAID Meloxicam my pain is completely gone.

I guess my dilemma is I'm having trouble figuring what worked for me. Too many variables changed around the same time. I really want to think that I'm healing and all of this is going away! :) Perhaps it's a combination.

I guess I should just feel grateful that I have options that make me completely pain free! I feel like I have my life back. I hope it holds!


Have a great weekend!


  • It sounds to me that the ESI did work. There is no guarantee and it is unusual to get 100% relief. They may suggest another one be done to see if you get even more relief.

    Best wishes,

  • Good to hear you're having pain relief! I was taking the max amount of Lyrica when I had my ESIs last year and my PM Dr. wanted me to try Cymbalta instead of Lyrica but he wouldn't change it until 1 month after the ESI to see if the ESI would help first. Hopefully all things combined have helped and maybe your Dr will wean you off the Lyrica later to see how you do. I had a lot of side effects from Lyrica one being a 35lb weight gain and water retention but I was taking the max amount. I hope you continue to feel so well. Take care. Charry
    DDD of lumbar spine with sciatica to left hip,leg and foot. L4-L5 posterior disc bulge with prominent facets, L5-S1 prominent facets with a posterior osteocartilaginous bar. Mild bilateral foraminal narrowing c-spine c4-c7 RN
  • Thanks for the feedback, ladies. I guess we'll just have to see how it plays out over time. I wish I had not switched meds so soon after the ESI. Live and learn.
  • In my opinion, your pain relief is coming from a combination of the meds, but the steroid injection is by far the most helpful aspect. Without the shots, you would probably still be suffering. The ESI steroid is an extremely powerful anti-inflammatory and Im sure its helping quite a bit.

    Good luck and hang in there.

  • I'm still going strong from my ESI.

    I even did a P90X video last night. I am very careful so all of my exercises were somewhat modified if needed. But I got a great workout in.

    Still taking 75Mg Lyrica 2x/day and Mobic every other day.

    Those of you still suffering, may you find relief in whatever form! Who knows...I might be back with you one of these days. Take care.
Sign In or Register to comment.